# SDR SWIA2019120946848

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SILL FROM FS 559.0 TO FS 559+80 HAS CORROSION SEVERAL AREAS  (C-CHECK) RO 12/6/2019  REMOVED CORROSION ON L/H FLOOR SILL FROM FS559.00 TO FS559.00+80 AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS AND RESTORED SILL TO ORIG. CONFIGURATION. IAW REO.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
